I've noticed that since my Levoxyl was reduced last month, my mood is dipping, my energy is dipping, the hours I sleep are increasing, my face is feeling heavier, my appetite is up, my weight is up.
Now, there may not be a one-to-one correlation. I was also very sick with a viral respiratory infection, and that can take a toll. Up to now, I've blamed it on the virus, which knocked down my WBC count.
But I'm thinking this new doc may have made a mistake reducing my Levoxyl. I was only half a point out of range (into hyper). I was sleeping normally even at that reading. Now, prior to my weight loss, I was often TSH-range stable for a year plus. Since losing a lot of weight, even maintaining the loss a year and a half, my TSH rambles.
It got so bad a year ago, I had gout-like joint pain in my toes and arthritis-like pain all over my body. It was AWFUL.
But then it was hard to fine-tune. I take two meds, Cytomel and Levoxyl, and we've tried tweaking both. I either stay too high in TSH (hypo) for me to feel good or go too low in number (hyper) for the doc to like. And yes, when I was really hyper in June last year, having palpitations and night sweats and anxiety, that sucked. Though getting to 169.8 was pretty nice. It's not the way to do it, risking heart issues.
ANYWAY...It feels like I'm not optimal. Now. Not horrible like last year, but just a bit off. I wake up feeling sleepy. I drowse off on the sofa at 9pm (when I wasn't falling asleep on the sofa since the last time I was out of range, thyroid-wise.)
I didn't think I could get to a bad TSH number so soon (one month), but we'll see. It's vexing that I can't stay in my sweet spot, but we just gotta keep working on it. But right now, I suspect this gal is out of her best zone.
We press on.